# SDR SWAA2021081728250

- Difficulty date: February 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BOARD 221AF TOP SKIN OF FLOOR BOARD 3EA AREAS SKIN PLY FIBERS ARE DAMAGED / REPAIRED UPPER FACESHEET SKIN MISSING FIBERS ON FLOORBOARD PANEL 221 AF) WITH LAY UP REPAIR IAW B737-800 SRM 53-00-50-2R-1 (3) A-N (REV 68)_
